MAUDE Adverse Event Report: ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP
Model Number 11420400
Medical Device Problem Codes Device Displays Incorrect Message (2591); Fail-Safe Problem (2936)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Follow-up #1: date of submission 03/15/2016 device evaluation: the device has been returned and evaluated by product analysis on (b)(6) 2016 with the following findings: during testing, the pump was powered on and emitted a cs 069 call service alarm immediately upon attempting a rewind step.The call service alarm was recorded in the black box data as a cs 087 failure, indicating a language file corruption due to a failed u39 component on the printed circuit board.
 
Event or Problem Description
On (b)(6) 2016, the reporter contacted animas, alleging a call service alarm (call service alarm issue) issue.It was noted that the pump emitted a cs 069 service alarm.This complaint is being reported because the reported issue was not resolved with troubleshooting.There was no indication that the product caused or contributed to an adverse event.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
965 chesterbrook blvd
wayne PA 19087
MDR Report Key10528171
Report Number2531779-2020-00258
Device Sequence Number3118355
Product Code OYC
UDI-Device Identifier10840406100020
UDI-Public10840406100020
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number11420400
Device Catalogue Number11420400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2016
Was the Report Sent to FDA? Yes
Device Age1 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2016
Initial Report FDA Received Date09/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age7 YR